| Model Number |
9438-06 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the transmitter stopped working occurred.The product was evaluated.An external visual inspection was performed and passed.A voltage test was performed and failed.A review of the share logs was performed and a transmitter failed error was found within the investigation window.The allegation was confirmed.The probable cause was determined to be a transmitter failed error.The reported event of the transmitter stopped working is reportable based on the finding of a transmitter failed error.No injury or medical intervention was reported.